diabetes-icon
Left chest pain
My sister is taking medicine for hypothyroidism..she has stopped it for 1 month .now she is having chest pain and throat pain sometimes. is it because of thyroid?? please give her solution.
1165 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Heart related symptoms are very common with thyroid problems so she should take medicine in right dose to avoid this. Throat pain also related to this. But there may be multiple reasons for chest pain and throat pain so please visit nearest consultant physician so better diagnosis of the problem.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.